# SDR DXTA2021120653070

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0160
- Aircraft time: 3,074 hours, 1,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. MOTOR MOVES DOOR UP AND DOWN BUT HANDLE WILL NOT MOVE // SIGNOFF // VERIFIED DISCREPANCY INSPECTED MCD AND FOUND LOWER AFT LOCK PIN OVER CENTER PREVENTING OPERATION AT DOOR HANDLE ADJUSTED LOWER AFT LOCK PIN IAW CE 650A DOOR RIGGING 52-10-04. PERFORMED MULTIPLE SATISFACTORY OPS CHECK WITH NO FURTHER DISCEMPACY NOTED
